# SDR SWAA2022022596282

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER RADIUS OF DOOR SURROUND STRUCTURE AT STA 303+8 STR 5L / REPAIRED FUSELAGE FRAME BS 312 AT STR 5L IAW ER 18-05696 REV IR AND EA 1-753-33770 REV IR
